# SDR USAA990110

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756-775
- Part time: 47,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .5 INCH CRACK, .25 INCH CRACK AND 4 INCH CRACK AT LONGERON 17 BETWEEN STATION 756-775.  SPLICED IN NEW SECTION OF SKIN PER EA NR 51416.  (M)
